Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 79, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 21, 2010, 2:39 PM CDT for Lafayette County, Wisconsin. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2010, 2:39 PM CDT (19:39 UTC)
- Expired
- Sep 21, 2010, 3:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 113 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 1:31 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 394 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1551 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
760
WUUS53 KMKX 211939
SVRMKX
WIC065-212045-
/O.NEW.KMKX.SV.W.0079.100921T1939Z-100921T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT TUE SEP 21 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 345 PM CDT
* AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MENOMINEE...OR 9 MILES WEST OF GALENA...AND MOVING
EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BENTON...SHULLSBURG...NEW DIGGINGS...LEAD MINE...GRATIOT...
SOMERS...SOUTH WAYNE AND WOODFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4267 8984 4250 8984 4250 9042 4251 9043
4260 9043
TIME...MOT...LOC 1939Z 255DEG 38KT 4246 9054
WIND...HAIL 60MPH 1.50IN
$$
FRANKS3 follow-up statements
444
WWUS53 KMKX 211948
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 PM CDT TUE SEP 21 2010
WIC065-212045-
/O.CON.KMKX.SV.W.0079.000000T0000Z-100921T2045Z/
LAFAYETTE WI-
248 PM CDT TUE SEP 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LAFAYETTE COUNTY UNTIL 345 PM CDT...
AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MENOMINEE...OR 5 MILES NORTHWEST OF GALENA...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BENTON AROUND 255 PM CDT.
SHULLSBURG AROUND 305 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE NEW
DIGGINGS...LEAD MINE...GRATIOT...SOMERS...SOUTH WAYNE AND WOODFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4267 8984 4250 8984 4250 9042 4251 9043
4260 9043
TIME...MOT...LOC 1946Z 254DEG 38KT 4246 9050
WIND...HAIL 60MPH 1.50IN
$$
WOOD/SEARS683 WWUS53 KMKX 212013 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 PM CDT TUE SEP 21 2010 WIC065-212045- /O.CON.KMKX.SV.W.0079.000000T0000Z-100921T2045Z/ LAFAYETTE WI- 313 PM CDT TUE SEP 21 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LAFAYETTE COUNTY UNTIL 345 PM CDT... AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SCHAPVILLE...OR 8 MILES EAST OF GALENA...MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN LAFAYETTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS SOUTH WAYNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4267 8984 4250 8984 4251 9034 4259 9014 TIME...MOT...LOC 2012Z 245DEG 38KT 4240 9022 WIND...HAIL 60MPH 1.00IN $$ WOOD/SEARS
301 WWUS53 KMKX 212043 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CDT TUE SEP 21 2010 WIC065-212052- /O.EXP.KMKX.SV.W.0079.000000T0000Z-100921T2045Z/ LAFAYETTE WI- 343 PM CDT TUE SEP 21 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY WILL EXPIRE AT 345 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM TONIGHT. LAT...LON 4267 8984 4250 8984 4251 9034 4259 9014 TIME...MOT...LOC 2042Z 241DEG 35KT 4254 8986 $$ WOOD/SEARS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:38 AM CDT, 11 hours 1 minute earlier.
Area forecast discussion, Sep 21, 3:38 AM CDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 AM CDT TUE SEP 21 2010 .SHORT TERM... TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH CURRENTLY WATCHING SHOWERS AND STORMS ACROSS SRN MN AND NRN IA HEADING EAST ALONG APPROACHING COLD FRONT. IMMEDIATE CONCERN IS WHETHER THIS AREA OF STORMS WILL SURVIVE ALL THE WAY TO THE FORECAST AREA. STORMS LARGELY DRIVEN BY COMBINATION OF LOW LEVEL CONVERGENCE ALONG FRONT AND UPPER DIVERGENCE WITH RIGHT ENTRANCE REGION OF JET. THE JET WILL CONTINUE TO LIFT NORTHEAST THIS MORNING...AND SHORT TERM MODELS SUGGEST THE BULK OF THE ACTIVITY WILL ALSO LIFT AND WEAKEN. THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE CURRENT CONVECTION THAN THE WRF-NMM...JUST BRUSHING THE NORTH THIS MORNING. BOTH MODELS ARE UNDERDONE ON OVERALL SPACIAL COVERAGE THOUGH...SO FELT AT LEAST CHANCE POPS WERE NECESSARY FOR WEST AND NORTH THIS MORNING. HAVE POPS INCREASING TO LIKELY FOR LATE MORNING INTO THE AFTERNOON ACROSS THE FORECAST AREA...AS THE SFC FRONT MOVES THROUGH. WENT WITH CATEGORICAL FOR THE SOUTHEAST OVERNIGHT...AS THE FRONT BECOMES STALLED NEAR THE ILLINOIS BORDER AND LOW LEVEL FORCING BECOMES ALIGNED WITH MID AND UPPER LEVEL DYNAMICS ASSOCIATED WITH PASSING WAVE. COULD SEE SOME STRONG TO SEVERE STORMS...PARTICULARLY ACROSS THE SRN CWA WHERE MORE HEATING WILL OCCUR AND INCREASING LIFT FROM UPPER DYNAMICS WILL CONTRIBUTE. MODELS CONTINUE TO SHOW CAPES OF 1000-2000 J/KG WITH DECENT BULK SHEAR. KEPT WARM FORECAST INTO THE 80S ACROSS THE SOUTHEAST TODAY...WHERE LOCATIONS WILL HAVE MORE TIME TO WARM UP UNDER SOUTHWEST WINDS BEFORE SHOWERS AND STORMS ARRIVE. WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM EXPECT QUIETER CONDITIONS ON WEDNESDAY...THOUGH STILL LINGERED CHANCE POPS IN THE SOUTH. FRONT TO LIFT BACK TOWARD THE CWA DURING THE DAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THE NAM IS SHOWING QPF FOR THE WHOLE FORECAST AREA...WITH A MUCH QUICKER RETURN OF THE WARM FRONT. WENT WITH A GENERAL CONSENSUS OF OTHER SOLUTIONS...BRINGING THE FRONT TO THE WI/IL BORDER BY EVENING. TEMPS WILL BE COOLER ON THE COOL SIDE OF THE FRONT...BUT COULD GET TRICKY NEAR IL DEPENDING ON WHEN THE WARM FRONT ARRIVES. WARM FRONT TO THEN LIFT INTO CWA WEDNESDAY NIGHT...WITH SHOWERS AND STORMS LIKELY ALONG AND AHEAD OF THE FRONT. SHOWERS AND STORMS WILL LIKELY LINGER IN THE NORTH THURSDAY MORNING AS THE FRONT CONTINUES TO LIFT NORTH...WITH MODELS GENERALLY HAVING THE WHOLE FORECAST AREA IN THE DRY WARM SECTOR FOR THE AFTERNOON. KEPT CHANCE POPS IN THE AFTERNOON NORTH NEAR THE WARM FRONT AND WEST NEAR THE APPROACHING COLD FRONT. LOOKS TO BE ANOTHER WARM ONE...LIKELY IN THE 80S AGAIN ACROSS THE SOUTHEAST. COLD FRONT WILL THEN MOVE THROUGH THURSDAY NIGHT...WITH ANOTHER ROUND OF SHOWERS AND STORMS LIKELY. .LONG TERM... FRIDAY AND SATURDAY...FORECAST CONFIDENCE...LOW TO MEDIUM HIGH PRESSURE WILL BRIEFLY BRING QUIET CONDITIONS FRIDAY...THOUGH CANADIAN TRYING TO LINGER THURSDAY SYSTEM INTO FRIDAY. MODELS THEN GOING BACK AND FORTH WITH UPPER LOW FOR SATURDAY...CURRENTLY IN DECENT AGREEMENT WITH THE LOW OVER THE UPPER GREAT LAKES. ADDED SLIGHT CHANCE FOR SHOWERS WITH THIS RECENT AGREEMENT. && .AVIATION...WILL KEEP LOW-LEVEL WIND SHEAR IN TAFS UNTIL 14-15Z WHEN COMBINATION OF INCREASING SURFACE WINDS AND STRONGEST 850MB WINDS LIFTING OFF TO THE NORTHEAST REDUCES VERTICAL SPEED DIFFERENCE IN LOWEST 2000 FEET. WILL BE MONITORING CURRENT CONVECTION TO THE WEST OVER MN/IA FOR TIMING OF THUNDERSTORMS INTO TAF SITES. LINE OF CONVECTION IS EXPECTED TO SLOW AS BETTER UPPER DIVERGENCE AND 850 MB CONVERGENCE PUSH TO THE NORTHEAST...WITH THUNDERSTORMS HOLDING OFF UNTIL SHORT WAVE AND SURFACE TROUGH MOVE INTO SOUTHERN WISCONSIN LATER IN THE MORNING/AFTERNOON. EXPECT MAINLY MVFR CIGS/VSBYS WITH THE CONVECTION...THOUGH SOME IFR POSSIBLE WITH STRONGER CELLS. WILL KEEP PCPN CHANCES IN TAFS THROUGH FORECAST WITH SURFACE TROUGH/FRONT STALLING...THOUGH WILL REFLECT HIGHER CHANCES AT EASTERN TAF SITES AFTER 06Z WED AND GO WITH VICINITY SHRA/TS AT KMSN. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR LMZ643>646. && SHORT/LONG TERM...DDV/07 AVIATION/MARINE...REM/09
Hazardous weather outlook, Sep 21, 1:40 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 140 PM CDT TUE SEP 21 2010 WIZ046-047-051-052-056>060-062>072-220945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 842 AM CDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...ROUGHLY ALONG AND SOUTH OF A BARABOO TO FOND DU LAC LINE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA DURING THIS TIME...STALLING OVER NORTHERN ILLINOIS TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS THE AREA THROUGH THIS AFTERNOON...LINGERING INTO TONIGHT OVER THE SOUTH HALF OF THE FORECAST AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS IN THE COUNTIES ALONG THE ILLINOIS BORDER...WITH A SLIGHT CHANCE OF THUNDERSTORMS IN THE COUNTIES JUST TO THE NORTH WEDNESDAY. THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY MORNING...AS A WARM FRONT MOVES NORTH THROUGH SOUTHERN WISCONSIN. THUNDERSTORMS ARE LIKELY AGAIN THURSDAY NIGHT...AS A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ643>646-220945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 842 AM CDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT DEEP LOW PRESSURE MOVING WELL NORTH OF THE AREA WILL GENERATE GUSTY SOUTHWEST WINDS AND HIGH WAVES. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL EARLY THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA DURING THIS TIME...STALLING OVER NORTHERN ILLINOIS TONIGHT. THUNDERSTORMS ARE LIKELY THIS AFTERNOON ACROSS THE ENTIRE AREA...LINGERING TONIGHT OVER THE SOUTH HALF OF THE FORECAST AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FROM RACINE SOUTH...WITH A SLIGHT CHANCE OF THUNDERSTORMS NORTH TO PORT WASHINGTON WEDNESDAY. THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY MORNING...AS A WARM FRONT MOVES NORTH THROUGH SOUTHERN WISCONSIN. THUNDERSTORMS ARE LIKELY AGAIN THURSDAY NIGHT...AS A COLD FRONT MOVES THROUGH THE REGION. ANOTHER STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE REGION WEDNESDAY NIGHT THROUGH FRIDAY WILL BRING GUSTY WINDS AND HIGH WAVES. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THIS PERIOD. REM/MRC WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Sep 21, 2:19 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 219 PM CDT TUE SEP 21 2010 WIZ067-212030- LAFAYETTE- 219 PM CDT TUE SEP 21 2010 ...STRONG THUNDERSTORM MOVING TOWARD LAFAYETTE COUNTY... AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 44 MILES SOUTHWEST OF DARLINGTON...MOVING NORTHEAST AT 45 MPH. UP TO QUARTER SIZE HAIL...AND WINDS UP TO 60 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BENTON BY 250 PM CDT... SHULLSBURG BY 300 PM CDT... DARLINGTON BY 310 PM CDT... ARGYLE BY 325 PM CDT... A SEVERE THUNDERSTORM WARNING MAY BE NEEDED IF THIS STORM MAINTAINS ITS INTENSITY. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 3:48 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 57 min |
| Sep 21, 4:24 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 51 min |
| Sep 21, 5:04 PM CDT | Special Marine Warning | MKX | 86 min | |
| Sep 21, 5:19 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth | 41 min |
| Sep 21, 5:50 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine | 40 min |
| Sep 21, 6:16 PM CDT | Special Marine Warning | MKX | 44 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.